# SDR CALA2024103000970

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 78,565 hours, 34,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R HARD TO DISARM. LEVER SEEMS TO HANG UP ON SOMETHING. POP PINGSOUND. NOT PRESSURIZATN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CHECK THE OPERATION OF THE EMERGENCY ESCAPE SLIDE ARM AND DISARM FUNCTION AFTER YOU ACCOMPLISH THE RENDER SAFE CHECKLIST. PER AMM TASK 52-10-00-720-005-A. UPTO SUBTASK 52-10-00-410-066-A STEP "C'. CONTYACT TOMC WITH FINDINGS. MAC METER INITIATED FOR.  CHECKED THE OPERATION OF THE EMERGENCY ESCAPE SLIDE ARM AND DISARM FUNCTION AFTER YOU ACCOMPLISH THE RENDER SAFE CHECKLIST. PER AMM TASK 52-10-00-720-005-A. INCLUDING SUBTASK 52-10-00-410-066-A STEP "C'. NO DEFECTS NOTED WITH DOOR OPERATION.  CHECKED THE OPERATION OF THE EMERGENCY ESCAPE SLIDE ARM AND DISARM FUNCTION AFTER YOU ACCOMPLISH THE RENDER SAFE CHECKLIST. PER AMM TASK 52-10-00-720-005-A. INCLUDING SUBTASK 52-10-00-410-066-A STEP "C'. NO DEFECTS NOTED WITH DOOR OPERATION.
